Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semiorthogonal decompositions for twisted grassmannians


Author: Sanghoon Baek
Journal: Proc. Amer. Math. Soc. 144 (2016), 1-5
MSC (2010): Primary 14C35, 14F05; Secondary 18E30, 14M15
DOI: https://doi.org/10.1090/proc/12882
Published electronically: September 15, 2015
MathSciNet review: 3415571
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we present semiorthogonal decompositions for
twisted forms of grassmannians.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14C35, 14F05, 18E30, 14M15

Retrieve articles in all journals with MSC (2010): 14C35, 14F05, 18E30, 14M15


Additional Information

Sanghoon Baek
Affiliation: Department of Mathematical Sciences, KAIST, 291 Daehak-ro, Yuseong-gu, Daejeon, 305-701, Republic of Korea
Email: sanghoonbaek@kaist.ac.kr

DOI: https://doi.org/10.1090/proc/12882
Received by editor(s): March 11, 2013
Published electronically: September 15, 2015
Communicated by: Harm Derksen
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society